# SDR AWXA200200467

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 INSPECTION, A CRACK WAS FOUND ON 2 EACH STRINGER TIE CLIPS AT BS 380, STR 1 & 2 RT.  MAINTENANCE REMOVED STRINGER TIE CLIPS AT BS 380, STR 1 & 2 RT.  FABRICATED A NEW STRINGER TIE CLIPS, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-10-02, PG 12 AND DWG 69-35352-14.
